MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 24FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 24FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720247
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that one of their clients using a 24 fr kangaroo probe reported that it (the balloon) is damaged.
 
Additional Manufacturer Narrative
The device history record (dhr) could not be performed because the lot number was not available.The physical sample was not returned; however, a video was provided for reference.After reviewing the video, a leak can be observed.A gemba walkthrough was carried out of the manufacturing process.The current process and controls were found to be followed correctly.A corrective and preventative action (capa) was issued to the supplier to address the reported condition through a more robust investigation.This complaint will be used for tracking and trending purposes.

Brand Name
GSTRO FEED TBE W/Y PRT 24FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16663096
Report Number9612030-2023-03663
Device Sequence Number12416084
Product Code KNT
UDI-Device Identifier10884521007352
UDI-Public10884521007352
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720247
Device Catalogue Number8884720247
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer03/17/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date06/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown